MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LINER NEUT 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LINER NEUT 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1218-32-052
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2009, the patient underwent the primary surgery with the pinnacle a (other company¿s device) and the sroma.The surgery was completed successfully without any surgical delay.After the surgery, the patient fell off, and the fracture of the femoral stem occurred.The liner was worn out, and osteoarthritis was found.Therefore, the surgeon decided to leave the cup and the sleeve and planned to fix the fracture with cables.The revision surgery was performed on (b)(6) 2022.In the revision surgery, it was confirmed that there were black corrosions on the metal head and the stem.The surgeon replaced the liner, the head (delta), and the stem with new implants.Next, the surgeon used cables (the other company¿s devices) to reinforce the fracture site.Doi: (b)(6) 2009.Dor: (b)(6) 2022.Unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN LINER NEUT 32IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14773738
Report Number1818910-2022-11420
Device Sequence Number6022115
Product Code LPH
UDI-Device Identifier10603295011545
UDI-Public10603295011545
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-32-052
Device Catalogue Number121832052
Device Lot NumberA34AJ1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 32MM +0.; PINN LINER NEUT 32IDX52OD.; S-ROM*SCREW,6.5MM DIA,25MM LG.; S-ROM*SCREW,6.5MM DIA,30MM LG.; S-ROM*SLEEVE PRX ZTT, 20D-SML.; SROM 9/10 20X15X145 36.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown